Stochastic Comparisons of General Proportional Mean Past Lifetime Frailty Model
Fatemeh Hooti (),
Jafar Ahmadi () and
N. Balakrishnan ()
Additional contact information
Fatemeh Hooti: Ferdowsi University of Mashhad
Jafar Ahmadi: Ferdowsi University of Mashhad
N. Balakrishnan: McMaster University
Sankhya A: The Indian Journal of Statistics, 2022, vol. 84, issue 2, No 17, 844-866
Abstract:
Abstract In this paper, the general proportional mean past lifetime frailty model is considered, from which the unconditional cumulative distribution and density functions of the lifetime variable are derived. Dependency between the two variables are studied. Stochastic comparisons are made through which it is shown that some well-known stochastic orderings between two frailty variables carry over to the corresponding lifetime variables. The effects of baseline variable and the frailty variable on the proposed frailty model are studied. The relative mean past lifetime ordering is introduced and some relative ordering between two lifetime random variables with different frailty variables are studied. Also a simulation study is given to illustrate some results.
Keywords: Frailty model; PMPL model; Reversed hazard rate ordering; Likelihood ratio ordering; Stochastic ordering; Relative ordering; Totally positive of order 2; Reverse regular of order 2; 62N05; 60E15 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13171-020-00222-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sankha:v:84:y:2022:i:2:d:10.1007_s13171-020-00222-3
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13171
DOI: 10.1007/s13171-020-00222-3
Access Statistics for this article
Sankhya A: The Indian Journal of Statistics is currently edited by Dipak Dey
More articles in Sankhya A: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().